# SDR IPXA2021033067555

- Difficulty date: March 4, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 707576040C
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH WING ALONG FIXED LE, INBD END, PANEL ATTACHMENT BRACKET HAVE CRACKED ANGLE BRACKET ON OUTBD ENDREMOVED, FABRICATED,AND INSTALLED IAW SRM 57-42-11 AND 51-40-21
